MathSciNet Relay Station
MathSciNet bibliographic data
MR2373325 (2009f:33007) 33C20
Gleizer, Oleg Symmetries of the hypergeometric function $\sb mF\sb {m-1}$. Trans. Amer. Math. Soc. 360 (2008), no. 5, 2547–2580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement